CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the global approximate controllability in small time of semiclassical 1-D Schrodinger equations between two states with positive quantum densities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2023, 卷号: 345, 页码: 1-44
Authors:  Coron, Jean-Michel;  Xiang, Shengquan;  Zhang, Ping
Favorite  |  View/Download:85/0  |  Submit date:2023/02/07
Semiclassical Schr?dinger equation  Quantum density  Quantum momentum  Controllability  Semiclassical limit